Results 1 to 3 of 3

Thread: Radicava

  1. #1
    Forum Member
    Join Date
    Aug 2018
    Posts
    2

    Radicava

    I have been diagnosed with ALS 2 weeks ago, My legs have been getting weaker for the past 2 years. Took 2 years to get a diagnoses. Anyway, my doctor would like me to try Radicava infustions. I have very mixed feeling about this. So many bad side effects and does it really help. I don't want to go through the misery of this drug just to die anyway. Has anyone done the infusions. Thanks you

  2. #2
    Forum Member Terry's Avatar
    Join Date
    May 2012
    Location
    UK
    Posts
    7,126
    Hi Terrigary and welcome to the forum;

    It's great that your doctor is so proactive and suggest things like Radicava. I guess your doctor is private.

    There are quite a few threads that mention or talk about this including this one:- http://forum.mndassociation.org/show...light=Radicava

    Just because it doesn't work for someone doesn't mean it won't for you.

    To see the other threads, put Radicava into the search box at the top right of the page.

    Best wishes, Terry
    TB once said that "The forum is still the best source for friendship and information."

    It will only remain so if new people post and keep us updated on things that work or don't work and tips.

    Please post on old threads that are of use so that others see them and feel free to start new subjects and threads.

  3. #3
    Forum Member
    Join Date
    Jan 2018
    Posts
    57

    Hi

    Quote Originally Posted by terrigary View Post
    I have been diagnosed with ALS 2 weeks ago, My legs have been getting weaker for the past 2 years. Took 2 years to get a diagnoses. Anyway, my doctor would like me to try Radicava infustions. I have very mixed feeling about this. So many bad side effects and does it really help. I don't want to go through the misery of this drug just to die anyway. Has anyone done the infusions. Thanks you
    Hi terrigary, sorry to hear about your diagnosis welcome to the club. Radicava is an antioxidant and has very few side effects. If you don't mind me asking which country are you living as the uk has not yet approved the drug.
    Regards Jerry

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •